MathSciNet Relay Station
MathSciNet bibliographic data
MR2610894 42B30 (42B20 47B38)
Han, Y.; Lu, G.; Zhao, K. Discrete Calderón's identity, atomic decomposition and boundedness criterion of operators on multiparameter Hardy spaces. J. Geom. Anal. 20 (2010), no. 3, 670–689.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement